# SDR RAIA960606

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Nh Indicator
- Part number: 56787048011
- Condition: Stuck
- Location: Inst Panel
- Part time: 12,206 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLIGHT 7462 - RIGHT ENGINE NH WENT TO 106 PERCENT AND STUCK THERE.  MAINTENANCE REPLACED THE RIGHT NH INDICATOR. GROUND RUN CHECKS GOOD.  (M)
